# SDR SWAA2020113027270

- Difficulty date: October 30, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 60,893 hours, 31,093 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR PANEL 221EF UPPER SKIN HAS MULTIPLE AREAS OF PULLED STRANDS.  DUE TO THE EXTENT OF DAMAGE ON PANEL 221EF PANEL WAS REPLACED WITH NEW PANEL, IAW SRM 51-10-02-0G-0 PAR 9 AND AIPC 53-21-00-50D ITEM 255.
